# SDR DALA2025122909450

- Difficulty date: December 22, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 46,697 hours, 33,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND LT AFT OVERWING EXIT IDENTIFIER INOP, RT AFT OVERWING EXIT IDENTIFIER INOP, AND AFT CABIN EXIT IDENTIFIER INOP.   AFT CABIN EXIT IDENTIFIER OPS CKS GOOD. R/R NEW BATTERY PACK AND BATTERY REF B717 AMM 33-51. (7960791)
